| Model Number |
M00570530 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a0406 captures the reportable event of stent material deformation.
Event or Problem Description
It was reported to boston scientific corporation on june 11, 2023, that a wallflex biliary rx covered stent was to be implanted during a procedure performed on (b)(6) 2023.During the procedure, the stent "shortening was too severe".There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.